# SDR CALA2025040403541

- Difficulty date: March 29, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 82,043 hours, 30,043 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OR BEFORE THE AC REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION OF THE LEFT HAND WINDOW FRAME E-F POST REPAIR ON AIRCRAFT N16703 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08544. NOTE THAT REPAIR IS ON RIGHT HAND WINDOW FRAME AND ECRA REVISED TO "A" TO SHOW CORRECT SIDE.ON OR BEFORE THE AC REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION OF THE RIGHT HAND WINDOW FRAME E-F POST REPAIR ON AIRCRAFT N16703 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08544. THIS ITEM NOT RII. RII CAPTURED ON AAR RFD N/R # 1000035504. TOMC APPROVED. DIP ISSUED IAW ECRA 5310-08544 PERFORM AN INSPECTION OF THE RIGHT-HAND WINDOW FRAME E-F POST REPAIR ON AIRCRAFT N16703 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08544 ON OR BEFORE THE AC REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES.
